Michigan, 2011Winter Weather in Michigan, April 22 to 23, 2011
April 22 to 23, 2011 · NWS MQT · 5 events in 5 counties and zones
A low pressure system moving in from Minnesota dropped moderate snow over portions of western Upper Michigan from the 22nd into the 23rd.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system moving in from Minnesota dropped moderate snow over portions of western Upper Michigan from the 22nd into the 23rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Apr 22, 5:18 PM EST, 42 minutes earlier.
Area forecast discussion, Apr 22, 5:18 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
618 PM EDT FRI APR 22 2011
.SHORT TERM /THROUGH SATURDAY AFTERNOON/...
FAIRLY COMPLEX FORECAST FOR THE NEXT 18 HOURS WITH CONCERNS CENTERED
AROUND STRENGTH OF LOW PRESSURE MOVING THROUGH THE UPPER GREAT LAKES
AND THE POTENTIAL FOR SOME SLUSHY SNOW ACROSS THE WEST OVERNIGHT.
HIGH PRESSURE CONTINUES TO MOVE EAST TO THE EASTERN SEABOARD. A MUCH
MORE COMPLEX PRESSURE PATTERN EXISTS OVER THE MIDSECTION OF THE
COUNTRY WITH ONE AREA OF LOW PRESSURE OVER SD ASSOCIATED WITH A WELL
DEFINED SHORTWAVE/UPPER LOW DEPICTED ON WV IMAGERY. ANOTHER SFC LOW
IS LOCATED OVER NORTHERN MO. THE INTERACTION OF THESE 2 LOWS AS THEY
MOVE TOWARDS THE UPPER GREAT LAKES WILL RESULT IN A PERIOD OF
INCLEMENT WEATHER OVERNIGHT TONIGHT ACROSS UPPER MICHIGAN.
MODELS ARE TRYING TO COME INTO BETTER AGREEMENT WITH THE OVERALL
EVOLUTION OF THE LOWS TONIGHT BUT SOME DIFFERENCES STILL REMAIN EVEN
AT THIS LATE IN THE GAME. SD LOW WILL MOVE EAST AND SHOULD
SLOWLY WEAKEN AS NORTHERN MO LIFTS INTO THE WESTERN GREAT LAKES AND
ESSENTIALLY BECOMES THE DOMINANT LOW. THE NAM THE LAST SEVERAL DAYS
WAS THE MOST WOUND UP WITH THIS LOW OVER THE UPPER GREAT LAKES BUT
ITS LATEST RUN HAS CHANGED COURSE A LITTLE TOWARDS A WEAKER LOW
SIMILAR TO THE ECMWF. THE GFS NOW APPEARS TO BE THE STRONGEST OF THE
MODELS WITH THE LOW OVER EXTREME EASTERN UPPER MI BY SATURDAY
MORNING. AM A LITTLE CONCERNED ABOUT HOW IMPRESSIVE THE CURRENT UPPER
AND SFC LOW LOOK LIKE OVER SD ON WV IMAGERY AND WHETHER OR NOT THIS
WESTERN LOW WILL WEAKEN AS QUICKLY AS FORECAST AS IT MOVES EAST
TOWARDS THE GREAT LAKES.
MODELS ARE ALL HINTING AT .50-.75 INCHES OF QPF DESPITE THEIR
DIFFERENCES. IF THE SD LOW REMAINS A LITTLE STRONGER AND TRACKS
CLOSER AMOUNTS COULD BE A LITTLE HIGHER. WITH FAIRLY IMPRESSIVE
DYNAMICS MOVING ACROSS THE REGION IN A RELATIVELY SHORT TIME
WINDOW...MOST OF THE PRECIPITATION WILL FALL IN A 6 HOUR PERIOD
OVERNIGHT. THERMAL PROFILES INITIALLY WILL SUPPORT ALL RAIN AT THE
ONSET OF PRECIPITATION. HOWEVER...WITH DYNAMIC COOLING PRECIPITATION
ACROSS THE WEST AND HIGHER TERRAIN SHOULD TRANSITION TO SNOW FOR A
FEW HOURS. ALL MODEL SOUNDING SHOWING COOLING RESULTING IN A FAIRLY
DEEP ISOTHERMAL LAYER JUST BELOW 0 C. THE CHALLENGE IS HOW MUCH
PRECIPITATION WILL FALL AS LIQUID BEFORE SUCH A CHANGEOVER. WILL GO
WITH THE IDEA OF AT LEAST HALF OF THE PRECIPITATION FALLING AS
LIQUID ACROSS THE WEST...AND THEN WITH SNOW RATIOS IN THE 5-8:1
RANGE...AND THAT MIGHT BE GENEROUS...THAT WOULD YIELD 1-3 INCHES
WITH LOCALLY HIGHER AMOUNTS OF SLUSHY SNOW ACROSS THE WEST. GIVEN
THE FACT IT IS IN THE 40S TO NEAR 50 TODAY...PRECIP WILL BE FALLING
DURING THE OVERNIGHT HOURS...AND IT WILL QUICKLY WARM INTO THE 30S
AND 40S ON SATURDAY DO NOT ANTICIPATE HUGE IMPACTS FROM THE SNOW.
THE SNOW MAY COME DOWN HARD FOR AN HOUR OR 2 SO THERE COULD BE A
BRIEF PERIOD OF SLUSHY CONDITIONS ON THE ROADWAYS. WILL REISSUE THE
SPS HIGHLIGHTING THE POTENTIAL FOR A COUPLE INCHES OF SNOW OVERNIGHT.
ACROSS THE EAST...MAINLY LIQUID RAIN IS EXPECTED. THE LOW WILL
QUICKLY LIFT NORTHEASTWARD ON SATURDAY WITH IMPROVING CONDITIONS
ACROSS THE AREA. WITH NO REALLY COLD AIR BEHIND THE LOW AND SOME
GRADUAL CLEARING DURING THE DAY...TEMPERATURES SHOULD MAKE IT TO
NEAR NORMAL INTO THE 40S TO NEAR 50 SOUTH.
.LONG TERM DISUCCSION /SAT NGT THRU FRI/...
SAT NGT...UNDER UPR CONFLUENCE ZN...SFC HI PRES IS PROGGED TO DRIFT
INTO WI BY 12Z SUN. SO EXPECT A QUIET NGT OF WX OVER UPR MI. EXPECT
THE LOWEST MIN TEMPS OVER THE INTERIOR SCNTRL CLOSER TO THE HI PRES
CENTER/WEAKER PRES GRADIENT. SHARPER PRES GRADIENT ON THE NRN FLANK
OF HI CENTER/STRONGER H925 FLOW OVER THE NRN TIER WL RESTRICT
DIURNAL FALL OF TEMP NEAR LK SUP.
SUN...ALTHOUGH THERE MAY BE SOME MID/HI CLDS STREAMING THRU THE UPR
GRT LKS ON SRN FLANK OF LO PRES MOVING W-E ACRS NRN ONTARIO UNDER
ZONAL FLOW ALF...EASTER SHOULD BE A RELATIVELY PLEASANT DAY WITH H85
TEMPS FCST TO RISE TO ARND 2C AND SFC HI CENTER SHIFTING TO UNDER LK
HURON BY 00Z MON. MIXING TO H75 ON NAM/GFS FCST SDNGS INDICATE THE
HIER NAM MOS TEMPS WOULD BE MOST APPROPRIATE. TEMPS NEAR LK MI WL BE
HELD DOWN A BIT BY THE SW FLOW OFF LK MI...BUT WLY H925 FLOW TO 18Z
WL LIMIT THE MODERATION W OF ESC AND THE INLAND PUSH OF THE SGNFT
MODERATION EVEN FARTHER E. THE GFS FCST SDNGS APPEAR TOO MOIST IN
THE LLVLS. IN FACT...THE GFS GENERATES SOME LGT PCPN OVER THE
INTERIOR W HALF. BUT PROXIMITY OF UPR CONFLUENCE ZN AND LINGERING HI
PRES RDG SUG THE DRIER NAM PROFILE IS MORE RSNBL.
SUN NGT...EXPECT ANOTHER QUIET NGT OF WX WITH SHARPENING SFC-H7 RDG
AXIS UNDER AREA OF UPR CONFLUENCE. ALTHOUGH THERE MAY BE SOME HI
CLDS DRIFTING IN AS THE UPR FLOW BEGINS TO BACK MORE SW AHEAD OF A
DEEPENING TROF TO THE W...THE OVERNGT WL BE MOCLR.
MON...HI CLDS WL BE ON THE INCRS AS UPR FLOW CONTINUES TO BACK SW
WELL TO THE NE OF DVLPG LO PRES IN THE CNTRL PLAINS. H85 TEMPS ARE
FCST TO REACH 4C IN THE AFTN...SO FCST SOME MAX TEMPS INTO THE 60S
OVER THE INTERIOR W FAVORED BY DOWNSLOPE SSE FLOW ON WRN FLANK OF HI
PRES DEPARTING TO THE E. ALTHOUGH THERE ARE QUESTIONS AS TO HOW FAR
N ACCOMPANYING PCPN WL MOVE INTO THE ANTECEDENT DRY AIR IN THE UPR
LKS...OPTED TO MAINTAIN GOING SCHC POPS FOR THE FAR SCNTRL IN THE
AFTN AS THE FASTER 12Z GFS SHOWS INCRSG DEEPER MSTR IN THAT AREA BY
00Z TUE UNDER ENHANCED UPR DVGC IN RRQ OF UPR JET OVER SE CAN.
OPS MODELS REMAIN IN GOOD AGREEMENT AND CONSISTENT ON DEVELOPMENT OF
TROFFING IN THE PLAINS FOR MUCH OF NEXT WEEK. HOWEVER...THERE ARE
DIFFERENCES ON THE TIMING/TRACK/INTENSITY OF INDIVIDUAL LO PRES
CENTERS RELATED TO PASSAGE OF SHRTWVS THRU THE MEAN TROF. PER NCEP
GUIDANCE...TENDED TOWARD THE 00Z ECMWF FOR FCST DETAILS. THIS
MODEL...AND THE MAJORITY OF THE OTHER OPS MODELS...SHOW AN OCCLUDING
SFC LO TRACKING INTO THE UPR GRT LKS LATE TUE...SO HI LIKELY POPS
SEEM APPROPRIATE FOR TUE. THE ECMWF THEN SHOWS THE OCCLUSION LIFTING
TO THE N WITH SOME DRYING IMPACTING THE CWA. BUT MAINTAINED CHC POPS
TO ACCOUNT FOR LINGERING CYC FLOW AND UNCERTAINTY ON TIMING AND
TRACK OF SECOND LO FCST TO MOVE NE INTO THE GRT LKS ON THU. VARIOUS
MODELS SHOW ENUF COLD AIR WRAPPING INTO THE UPR LKS ON WED/THU TO
SUPPORT AT LEAST A MIX WITH SN...ESPECIALLY ON THU UNDER DEEPER CYC
NLY FLOW ASSOCIATED WITH DEEPENING OF SECOND SFC LO TRACKING TO THE
E OF UPR MI. THEN WENT DRY FOR FRI FCST WITH HUDSON BAY HI PRES FCST
TO BUILD INTO THE UPR LKS.
&&
.AVIATION /FOR THE 18Z TAF ISSUANCE/...
VFR CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON
BEFORE CEILINGS AND VSBYS LOWER OVERNIGHT. AS SURFACE LOW DEVELOPS
AND LIFTS NORTHEASTWARD INTO EASTERN PORTIONS OF THE UPPER GREAT
LAKES A 6-8 HOUR PERIOD OF PRECIPITATIONS WILL ACCOMPANY THE LOW
PASSAGE. PRECIPITATION WILL INITIALLY BEGIN AS RAIN DURING THE
EVENING...BUT THEN ENOUGH DYNAMIC COOLING WILL OCCUR TO ALLOW THE
RAIN TO MIX WITH OR CHANGE TO SNOW AT BOTH SITES OVERNIGHT. WITH THE
MOISTENING LOW LEVELS AND PRECIPITATION...CEILINGS AND VSBYS WILL
LOWER INTO THE MVFR RANGE OVERNIGHT WITH A PERIOD OF VFR CONDITIONS
POSSIBLE. THE LOW WILL QUICKLY MOVE OFF TO THE EAST ON SATURDAY WITH
IMPROVING CONDITIONS.
&&
.MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/...
QUICK MOVING LOW LIFTING THROUGH THE UPPER GREAT LAKES WILL RESULT
IN SOME GUSTY WINDS OVERNIGHT AND EARLY SATURDAY...BUT WITH LACK OF
COLD AIR ASSICATED WITH THE LOW WINDS SHOULD REMAIN BELOW 25 KNOTS.
HIGH PRESSURE OVERHEAD ON SUNDAY AND MOST OF MONDAY WILL RESULT IN
TRANQUIL CONDITIONS. ANOTHER POTENTIALLY STRONG LOW PRESSURE SYSTEM
WILL LIFT INTO THE UPPER GREAT LAKES ON TUESDAY. MODELS STILL VARY
QUITE A BIT WIT HTHE ACTUAL TRACK OF THE LOW...BUT CURRENT THINKING
OF THE LOW TRACKING ACROSS THE U.P. SHOULD KEEP WINDS BELOW GALES
BOTH AHEAD AND BEHIND THE LOW.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...MZ
LONG TERM...KC
AVIATION...MZ
MARINE...MZ
Hazardous weather outlook, Apr 22, 3:08 PM EST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
408 PM EDT FRI APR 22 2011
MIZ001>007-009>014-084-085-231200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
408 PM EDT FRI APR 22 2011 /308 PM CDT FRI APR 22 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
A LOW PRESSURE SYSTEM MOVING THROUGH THE CENTRAL GREAT LAKES WILL
DROP AS MUCH AS 2 TO 4 INCHES OF WET SNOW TONIGHT OVER THE HIGHER
TERRAIN NORTHWEST OF A LINE FROM IRON MOUNTAIN TO MARQUETTE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-231200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
408 PM EDT FRI APR 22 2011 /308 PM CDT FRI APR 22 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-231200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
408 PM EDT FRI APR 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
KC
In the hours before
Special weather statement, Apr 22, 2:49 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
349 PM EDT FRI APR 22 2011
MIZ001>005-009>011-084-230400-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-GOGEBIC-
IRON-DICKINSON-SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON...
HANCOCK...L'ANSE...GWINN...MARQUETTE...IRONWOOD...IRON RIVER...
IRON MOUNTAIN...KENTON...SIDNAW
349 PM EDT FRI APR 22 2011 /249 PM CDT FRI APR 22 2011/
...LIGHT SLUSHY SNOW ACCUMULATIONS TONIGHT...
A STORM SYSTEM MOVING INTO THE UPPER GREAT LAKES TONIGHT WILL BRING
RAIN INTO WESTERN UPPER MICHIGAN LATER THIS EVENING. AS THE RAIN COOLS
THE AIRMASS...THE RAIN WILL TRANSITION TO SNOW WEST OF A MARQUETTE
TO IRON MOUNTAIN LINE. THE SNOW MAY FALL MODERATE TO HEAVY FOR A
BRIEF TIME RESULTING IN WET...SLUSHY SNOW ACCUMULATIONS OF 1 TO 3
INCHES. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ACROSS THE HIGHER
TERRAIN OF THE HURON MOUNTAINS.
WHILE THE RECENT MILD CONDITIONS SHOULD ACT TO LIMIT THE OVERALL
IMPACTS ON AREA ROADWAYS...ROADS MAY BRIEFLY BECOME SLUSH COVERED AS
THE HEAVIER SNOW MOVES ACROSS THE AREA LATER TONIGHT.
Winter Weather, Marquette
- When
- April 22, 6:00 PM EST to April 23, 6:00 AM EST
- Where
- Marquette forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Nearly four inches of snow fell in a 12-hour period at the National Weather Service in Negaunee Township.
Winter Weather, Gogebic
- When
- April 22, 6:00 PM CST to April 23, 7:00 AM CST
- Where
- Gogebic forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
A widespread four to five inches of snow fell across the county in just over a 12-hour period. Some greater than one-inch per hour snowfall rates were reported on the evening of the 22nd.
Winter Weather, Baraga
- When
- April 22, 8:00 PM EST to April 23, 6:00 AM EST
- Where
- Baraga forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
The observer near Alberta measured nearly four inches of wet snow in ten hours.
Winter Weather, Northern Houghton
- When
- April 22, 11:00 PM EST to April 23, 8:00 AM EST
- Where
- Northern Houghton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Storm total snowfall amounts included 5.5 inches of snow near Alston and five inches near Redridge.
Winter Weather, Ontonagon
- When
- April 23, 12:00 AM EST to 8:00 AM EST
- Where
- Ontonagon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
The spotter near Rockland measured three inches of wet snow in eight hours.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 22 to 26, 20115 injured · $250 million · EF4 · 36 events
- Flash Flooding and Flooding in Missouri, April 22 to 26, 20112 deaths · $33 million · 143 events
- Tornadoes and Flash Flood in Kentucky, April 22 to 23, 20113 injured · $903,000 · EF2 · 10 events
- Tornadoes and Hail in Oklahoma, April 22 to 23, 2011$360,000 · EF1 · 61 events
- Tornadoes and Flash Flooding in Arkansas, April 22 to 24, 2011$370,000 · EF1 · 23 events
- Tornadoes and Flash Flooding in Illinois, April 22 to 23, 20111 injured · EF2 · 12 events
- Hail and Damaging Winds in Missouri, April 22, 2011$145,000 · 2.75 in hail · 48 events
- Flash Flooding and Hail in Illinois, April 22 to 23, 20112 injured · $147,000 · 1.75 in hail · 17 events
- Tornadoes and Flash Flood in Oklahoma, April 22, 2011$18,000 · EF1 · 52 events
- Tornado and Hail in Missouri, April 22, 2011$145,000 · EF1 · 8 events
- Flooding and Hail in Ohio, April 22 to 25, 2011$277,000 · 50 kt wind · 11 events
- Tornado and Hail in Indiana, April 22 to 23, 2011$70,000 · EF0 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 297653, 297652, 297654, 297657, 297655.